Hyperhypersimple supersets in admissible recursion theory

Journal of Symbolic Logic 48 (1):185-192 (1983)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273333
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,841
Through your library
References found in this work BETA
Some Minimal Pairs of Α-Recursively Enumerable Degrees.Manuel Lerman & Gerald E. Sacks - 1972 - Annals of Mathematical Logic 4 (4):415-442.
Hyperhypersimple α-r.e. sets.C. T. Chong & M. Lerman - 1976 - Annals of Mathematical Logic 9 (1-2):1-48.
Hyperhypersimple Alpha-R.E. Sets.C. T. Chong - 1976 - Annals of Pure and Applied Logic 9 (1):1.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index

Total downloads
13 ( #387,329 of 2,210,412 )

Recent downloads (6 months)
6 ( #81,679 of 2,210,412 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature